# SDR YENA20150531155

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND  SHEAR CLIP AT FRAME 76 BETWEEN STR 28R, 29R, CORROSION,  R & R SHEAR CLIP AT FRAME 76 BET STR 28R, 29R, REF SRM 51-41-01, 51-41-02. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
